The Journal of Frame and Matrix Theory (JFMT) is a peer-reviewed electronic journal publishing new ideas in all areas of frame theory and all modern related topics. It also presents papers that treat mathematical analysis and topology  and its numerous applications. In addition, JFMT publishes papers in the pointfree topology (frame) theory and  the ring of real-valued continuous function on a frame or a topological space.

In applications the journal emphasizes articles devoted to the mathematical treatment of questions arising in physics, chemistry,  and engineering, particularly those that stress analytical aspects and novel problems and their solutions.

The journal emphasizes articles devoted to one or more of the following areas:
  • Frame Theory
  • Wavelet Theory
  • Real and Harmonic Analysis
  • Approximations and Expansions
  • Sequences, Series, Summability
  • Matrix Theory
  • Linear and Non-linear Algebras 
  • Topology and Methods
  • Pointfree topology
  • Ring of real-valued continuous function
  • Complex Analysis
  • Nonlinear Analysis and Fixed Point Theory 
  • Geometry of Banach Spaces
  • Banach Algebra
  • C*-Algebra
  • Functional Analysis and Operator Theory
  • Functional Equations
  • Mathematical physics
  • Numerical analysis
  • Partial differential equations
  • Probability theory
Current Issue: Volume 1, Issue 1, December 2023, Pages 1-47 

Keywords Cloud